The Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 30, Number 3 (1959), 814-824.
Linear Estimation in Censored Samples from Multivariate Normal Populations
In this paper, the known methods of linear estimation are extended to various cases of censored samples from multivariate normal populations. The two estimators considered correspond to the minimum variance and the `alternative' estimators treated by Gupta  and Sarhan and Greenberg ,  for univariate samples. It is found that the `alternative' estimator has important applications in multivariate samples, being easy of computation and of low variance.
Ann. Math. Statist., Volume 30, Number 3 (1959), 814-824.
First available in Project Euclid: 27 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Watterson, G. A. Linear Estimation in Censored Samples from Multivariate Normal Populations. Ann. Math. Statist. 30 (1959), no. 3, 814--824. doi:10.1214/aoms/1177706210. https://projecteuclid.org/euclid.aoms/1177706210